# SDR SWAA2024090621604

- Difficulty date: August 1, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT FCB BS500 - BS500A RBL24 WL156. MARKED<[01] REMOVED AND REINSTALLED SHIELD IAW SRM 51-40-02 AND DWG# 143A8126 REV:- CARD COMPLETED;[02] CC COMPLETE
